RAMS logo
Introduction | Species lists | Search taxa | Taxon tree | Literature | Distributions | Statistics | Editors | Match taxa | Webservice | Log in

RAMS source details

Ho, J.S. (1991). Phylogeny of Poecilostomatoida: a major order of symbiotic copepods. In: Uye, S.I., S. Nishida & J.S. Ho (eds.). Proceedings of the Fourth International Conference on Copepoda. Bulletin of Plankton Society of Japan, Special Volume: Special vol.:25-48.
88418
Ho, J.S.
1991
Phylogeny of Poecilostomatoida: a major order of symbiotic copepods.
In: Uye, S.I., S. Nishida & J.S. Ho (eds.). Proceedings of the Fourth International Conference on Copepoda. Bulletin of Plankton Society of Japan, Special Volume:
Special vol.:25-48.
Publication
The World Of Copepods (T. Chad Walter)
Available in Wilson Copepod Library (non-digital)
Available for editors  PDF available
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-12 18:30:12Z
created
db_admin
2019-06-20 21:17:53Z
changed

Poecilostomatoida accepted as Ergasilida (additional source)

Website and databases developed and hosted by VLIZ · Page generated 2021-09-29 GMT · contact: Anton Van de Putte